# SDR SWAA2019093037353

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5900
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS. 380 TO BS. 400, LBL 14.          / R&R UPPER FLANGE IAW SRM & DWG.
